# SDR UALA2013062404370

- Difficulty date: June 22, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 70,817 hours, 12,466 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 41
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHEAR EICAS ON FINAL STATUS MESSAGE.  R & R WEATHER RADAR TRANSCEIVER IAW AMM, OPS CHECKED NORMAL.
